MAUDE Adverse Event Report: ADVANCED BIONICS, LLC HIRES¿ 3D ULTRA IMPLANT; COCHLEAR IMPLANT

ADVANCED BIONICS, LLC HIRES¿ 3D ULTRA IMPLANT; COCHLEAR IMPLANT
Model Number CI-1601-04
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
 
Event or Problem Description
The recipient is reportedly experiencing decreased performance.A review of the recipient's test data indicates impedance issues, despite device testing within normal limits.Revision surgery has been scheduled.
 
Additional Manufacturer Narrative
Additional information: section b.3, d.6b, h.6.Advanced bionics considers the investigation into this reportable event as closed.The recipient's device was explanted.The recipient was reimplanted with another advanced bionics cochlear device.The explanted device will not be returned to the company for analysis.A review of the device history record was completed and no anomalies were noted.The recipient was successfully activated and will be followed per center protocol.No futher details will be provided.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.

Brand Name
HIRES¿ 3D ULTRA IMPLANT
Common Device Name
COCHLEAR IMPLANT
Manufacturer (Section D)
ADVANCED BIONICS, LLC
28515 westinghouse place
valencia CA 91355
Manufacturer Contact
heidi white
28515 westinghouse place
valencia, CA 91355
MDR Report Key24708444
Report Number3006556115-2026-00262
Device Sequence Number10176230
Product Code MCM
UDI-Device Identifier07630016862250
UDI-Public(01)07630016862250(11)190625(17)220531
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P960058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2022
Device Model NumberCI-1601-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale